MAUDE Adverse Event Report: BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER

BARD PERIPHERAL VASCULAR, INC. CONQUEST PTA DILATATION CATHETER; PTA BALLOON DILATATION CATHETER
Model Number CQ7582
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Patient Involvement (2645)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
For the reported event, 2 lot number were provided, and lot history review.The sample were returned for evaluation.The company is still investigating the issue at this time.Material separation was identified for the device.A root cause has not been determined.The device was labeled for single use.
 
Event or Problem Description
This report summarizes two malfunction.A review of the reported information indicated that model cq7582 pta balloon dilatation catheter allegedly experienced a break.This report was received from a single source.This malfunction did not involve patient with no patient contact.The patient is (b)(6) years of age, the gender is male, and the weight is (b)(6) lbs.

Brand Name
CONQUEST PTA DILATATION CATHETER
Common Device Name
PTA BALLOON DILATATION CATHETER
Manufacturer (Section D)
BARD PERIPHERAL VASCULAR, INC.
1625 w 3rd st.
tempe AZ 85281
MDR Report Key9596207
Report Number2020394-2020-00433
Device Sequence Number2525637
Product Code DQY
UDI-Device Identifier00801741063091
UDI-Public(01)00801741063091
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model NumberCQ7582
Device Catalogue NumberCQ7582
Device Lot NumberREBV1769
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/31/2019
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1